# SDR CA040629006

- Difficulty date: June 26, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 757*
- Aircraft time: 46,488 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 73664E
- Part serial: D0145
- Condition: Failed
- Location: Rt Generator
- Component: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT GEN FAILED ON CLIMBOUT.  COULD NOT RESET, QRH CARRIED OUT.  AIRCRAFT RETURNED TO DEPARTURE.  ETOPS DOWNGRADED TO 120MIN. OPERATE IAW MEL 24-00-1.
